# SDR SWIA200819293

- Difficulty date: February 24, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 9,336 hours, 6,045 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: 00801
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 6579 - ON TAXI OUT, GOT SMOKE IN THE CABIN.  REPLACED RIGHT ACM IAW AMM 21-51-08.  OPS CHECK GOOD.
